# SDR DALA2019062603858

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN STA 832 ONE INCH BELOW STRINGER 25LT. REWORKED AREA ON FUSELAGE SKIN STA 832 ONE INCH BELOW STRINGER 25LT WAS REPAIRED PER PERMANET REPAIR IAW SRM 53-02-01- 2R FIG. 202 (SHEET 13).
